Doctor insights on:
Does Nyquil Cause Weight Gain
Promethazine or: Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are drowsiness, dizziness, constipation, dry mouth and blurred vision. But weight gain is not uncommonly reported...the drug may interact with appetite suppression mechanisms. Extra care should be taken to carefully monitor food intake/increase activity ...Read more
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Stop taking it.: Natural hormone replacement is fraught with danger. There are very safe and proven estrogen replacement medications that are well-studied and whose proper dosing and side effects are well understood. That is not the case with herbal forms, which are not even guaranteed to do what they say. See your doc and consider plant based estrogen replacement first, not horse-derived. ...Read more
Very rare.: Not much more to say. All medications have side effects but weight gain is listed as very rare for codeine. If you experience weight gain with no other changes is medications or lifestyle then this may be a side effect and should be discussed with you physician. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Does silenor cause weight gain?
- Does stress cause weight gain?
- Does viibryd cause weight gain?
- Ask a doctor a question free online
- Does cystocele cause weight gain?
- Does the implant cause weight gain?
- Does menstruation cause weight gain?
- Does ashwagandha cause weight gain?
- Does temazepam cause weight gain?